# SDR P5CA9500208

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCHES IN FUSELAGE SKIN RIGHT SIDE AT BS 2240 UNDER NR 5R DOOR.  BLENDED OUT SCRATCHES PER BOEING SRM 51-10-01, DENT WITHIN LIMITS PER BOEING SRM 53-10-1.
